# SDR USAA920081535

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546B13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -Q6- MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT BS 328 TO BS 344, RBL 24.  REPAIRED SEAT TRACK AT BS 328 TO BS 344, RBL 24 IAW B737 SRM 53-00-52.  (S)
